so today i’m not feeling so hot. yesterday i woke up and the “mass” in my foot was really hurting and bruised again, although not swollen at all. i also took off my ring due to knuckle swelling and took 10mg of prednisone instead of 5.

today, i’m back at work after the long weekend and feeling a bit apathetic / fatigued especially now that it’s the afternoon. dr s asked me if i ever feel fatigued when i met with him on friday and i told him i literally wasn’t sure how to answer that because i honestly don’t know the difference between normal tiredness and fatigue (soooo he put it in my chart anyway). now that i’ve googled the symptoms, i’m thinking this is all prednisone-related mixed with lots of change in the atmosphere at work as of late. definitely interesting to note that i’m not sure what caused me to feel this way today since i had a great weekend and woke up feeling good physically and mentally. not really sure what to think, but i do know i don’t really feel like myself today and it’s bumming me out.

also (unrelated): weird twitch in one of my left back muscles. not sure why. just sayin’.

here’s what i found:

People on prednisone commonly experience changes in mood, particularly when they are taking high doses. One day, they may feel euphoric for no apparent reason. Many have difficulty sleeping at night. At other times, there may be unexplained feelings of anxiety or a lack of concentration. It is common to feel tired and blue for a few days each time the dose of prednisone is being tapered downward. In most patients, these effects are mild, but can be very disturbing - both for the patient and their family. Be prepared. If you experience mental changes during prednisone therapy, be reassured that you are not crazy and that these changes will subside as the medication is withdrawn. It is important to anticipate this problem and to discuss it with your friends and family. Let them know that you may experience mood swings, short temper, and irritability and it’s not their fault. Try to minimize the stresses in your life. If you can’t cope, discuss it with your doctor.

Comment